Theoretical Economics Letters

Theoretical Economics Letters

ISSN Print: 2162-2078
ISSN Online: 2162-2086
www.scirp.org/journal/tel
E-mail: tel@scirp.org
"Some Results on a Double Compound Poisson-Geometric Risk Model with Interference"
written by Dezhi Yan,
published by Theoretical Economics Letters, Vol.2 No.1, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] New research directions in modern actuarial sciences
Modern Problems of Stochastic Analysis and Statistics, 2016
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top